Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

ARE cipla finpacia tablets safe to take?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
Hi, I have been experiencing some hair loss lately.I also noticed some thinning in hairline at crown and somewhere at the front.After getting checked from the doctor, he asked me to use Togain hair solution and prescribed me the Cipla Finpacia tablets after telling me that I have alopecia.After checking the tablets on the web I got to know it has terrible side-effects and it might damage some of my systems permanently. Is this a right kind of treatment? why would I choose to have tablets that would permanently damage me ? Is there anyway I could get my great hairline back ?
Posted Fri, 28 Feb 2014 in General Health
Answered by Dr. Alokkalyani 1 hour later
Brief Answer: hair transplant Detailed Answer: Hi and thanks for the query I am Dr. Alok and very pleased to be assisting you with your health questions today. Tugain hair solution and Finpacia tablets are approved treatment for hair loss, they are very safe medications and side effects are very infrequent. Still if you are unwilling to use these, hair transplant is the only option left, which is a effective and permanent treatment Hope this helps and provides answers to your question. If you have any further queries, please don’t hesitate to ask me again. I wish you good health, take care --Dr. Alok
Above answer was peer-reviewed by
Follow-up: ARE cipla finpacia tablets safe to take? 1 hour later
Hi, thank you for your response.I think I would stick with solution then if other option is hair transplant. But how often patients experience any of these medication side-effects? and If I take them regularly would it help be to to grow back the hair ?
Answered by Dr. Alokkalyani 1 hour later
Brief Answer: very few patients Detailed Answer: Hi In my experience, these are very safe medications.Even some of my patients are on these medication and only one stopped due to side effects It will take six months to get maximum response. Usually we see fine and thin hair growth development during treatment. And as soon as you stop medication, hair fall will start again. Hope this will help Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor